


default search action
"Minimum edge cuts in diameter 2 graphs."
Allan Bickle, Allen J. Schwenk (2019)
- Allan Bickle, Allen J. Schwenk:
Minimum edge cuts in diameter 2 graphs. Discuss. Math. Graph Theory 39(2): 605-608 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.